The Annals of Mathematical Statistics

Two Third Order Rotatable Designs in Four Dimensions

Agnes M. Herzberg

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 35, Number 1 (1964), 445-446.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703774

Digital Object Identifier
doi:10.1214/aoms/1177703774

Mathematical Reviews number (MathSciNet)
MR158493

Zentralblatt MATH identifier
0122.14701

JSTOR
links.jstor.org

Citation

Herzberg, Agnes M. Two Third Order Rotatable Designs in Four Dimensions. Ann. Math. Statist. 35 (1964), no. 1, 445--446. doi:10.1214/aoms/1177703774. https://projecteuclid.org/euclid.aoms/1177703774


Export citation